# SDR DXTA2025022802517

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N214QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6072
- Aircraft time: 7,738 hours, 4,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 26252
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING PREFLIGHT, FOUND COCKPIT EMERGENCY LIGHTS SWITCH IN THE ON POSITION. DURING AN EXTERIOR LIGHT CHECK NOTICED THE EXTERNAL OVER WING EMERGENCY EXIT LIGHTS WOULD ILLUMINATE MOMENTARILY AND THEN EXTINGUISH. INTERIOR EMERGENCY EXIT SIGN LIGHTS ALSO WOULD ILLUMINATE FOR APPROXIMATELY 5 SECONDS AND THEN EXTINGUISH. SUSPECT EMERGENCY LIGHTS BATTERY PACKS ARE DEPLETED. CORRECTIVE ACTION; REPLACED EMERGENCY BATTERIES LOCATED AT FORWARD GALLEY AND THE TWO LOCATED UNDER THE FLOOR BOARDS IN THE CARGO BAY. PERFORMED OPERATIONAL TEST OF EMERGENCY BATTERIES REF. CL-650 AMM 33-51-01. OPS CHECK GOOD AT THIS TIME.
